Leg Cramps (Thread 199571)

1 Reply Updated



Conversation Starter

emma Says:


I have been taking simvastatin for 2 months. My legs and feet cramp terrible. Does anyone else have this problem? If so what can I do for relief?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Simvastatin, the generic for Zocor, is commonly used to help lower cholesterol.

Unfortunately, many people experience side effects from Statin medications.

That said, muscle cramping is listed as a rare side effect, this means you should contact your doctor immediately to report it to them. You may require a dosage or medication change.

You can read more on the medication here:

https:/­/­www.medschat.com/­wiki/­Simvastatin/­

Have you mentioned this to your doctor, yet?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

leg cramps
My Dr. has put me on benazapril/amlodipine for high blood pressure. I get terrible leg cramps in the night, and have to ... 7 replies
leg cramps - is it a side effect from metformin
Can metformin cause a charley horse in the legs? I started metformin 500mg 9 days ago and starting on the 8th day I bega... 1 reply
leg muscle cramps, palpitations
i was perscribe nitrofurantoin for two and a half weeks. During all this period i suffered of leg muscle cramps, nausia,... 3 replies
leg muscle cramps
I used Progesterone for 2 months and developed leg cramps shortly after using. They only got worse so I was told to disc... 1 reply
Severe Leg Cramps at night
I don't know what to do for this problem I need medical advise I can not stop tle leg cramps at night? Please advice... 2 replies
Severe leg cramps
My 78'year old dad just started taking candesartan and has experienced severe leg cramps. His,Doctor,just switched h... 1 reply
severe leg and foot cramps
I take Altosec, Pharmapress, Crestor - can any of these drugs cause severe cramps on long term use? ## There's a pos... 1 reply
Antihistamine leg cramps
My doctor has tried me on two different antihistamines now, Loratadine and Cetirizine. Both give me cramps. I have no de... 3 replies
Fast Relief of Leg Cramps and Sever Charlie Horses
I have use Myoflex for over 15 years and now I understand it has been discontinued. Can anyone tell me where I can still... 5 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 December 2009.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA